The doctor injected kenalog at 3 weeks my nose shrunk for 2 weeks but now it's the same size before the steroids. Do steroids run out and temporarily decrease swelling? Do I have to keep getting injections? I have thick skin if that helps with the answers.
Do steroids wear off? Rhinoplasty about 5 weeks ago.
Doctor Answers (1)
Promoted Local Answer Promoted local answers are based on Featured Doctor activity within your current location.
Rhinoplasty, Swelling & Steroids
Swelling after rhinoplasty is worsened by thick sebaceous (oily) skin on the nose. In patients with thicker skin you can expect the swelling to persist for more time that in patients with thin skin. Oral sterioids have not been shown to be effective with this problem. Local injection with steroids can cause temporary and permanent shrinking. Repeated injections are not usually recommended as they can cause thinning of the skin and permanent lightening of the skin. Best wishes on your recovery.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.